# SDR UPS09654343

- Difficulty date: December 28, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 34,576 hours, 11,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141T52822
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C FX MEC COMPT BS 246 LBL 25 INCH FLOORBEAM FRONT FACE SUPPORT ANGLE FOUND CRACKED.   REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02.
